Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sharp pain in lower stomach and cramps, have irregular periods. Cause for pain?

I am having some very bad cramps . it is a sharp pain in my lower stomach and, every few minutes the pain increases. i thought it might be cramps but for the past 15 min it has been a very sharp pain. It doesn t really feel like cramps, so i am not to sure what it might can be. I have not had my period this month but they are so irregular. I am a little scared. There is more pain when i sit and when i first stand up, but when i sit the pain is from my lower stomach and shoots to my rectum area. please any tought about what it might be. Or am i crazy?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
May be it i related to delayed period....once if starts it will disappeared. But after it will continue then u just advised to do usg for lower abdomen..... some times this kind of pain also related ureteric stone....if u have sdver cramps u can take anti spasmodic tablet fof it...if u have constipation plz clear
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor